MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD UNCEMENTED TIBIAL IMPACTOR; ORTHOPAEDIC IMPLANT IMPACTOR

BIOMET UK LTD. OXFORD UNCEMENTED TIBIAL IMPACTOR; ORTHOPAEDIC IMPLANT IMPACTOR
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Denmark.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that tip broke off the instrument during surgery.No impact on a patient.Due diligence is in progress for this event; to date no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.The device is used for treatment.Medical records were not provided.With the available information, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.Visual examination of the returned product identified the inserter tip was fractured off and was not returned.The main clamp body shows heavy wear and tear from repeated use over seven years of possible field life.With the available information, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OXFORD UNCEMENTED TIBIAL IMPACTOR
Common Device Name
ORTHOPAEDIC IMPLANT IMPACTOR
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key17305104
Report Number3002806535-2023-00245
Device Sequence Number6684911
Product Code LXH
UDI-Device Identifier00880304525672
UDI-Public(01)00880304525672(11)160303(10)ZB151202
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number32-422097
Device Lot NumberZB151202
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2023
Supplement Date Received by Manufacturer07/14/2023
11/23/2023
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date07/17/2023
11/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose